# SDR 2006UALA01481

- Difficulty date: July 28, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 15,553 hours, 6,772 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH EPSU AFT L MESSAGE ANNUNCIATED.  REPLACED THE AFT LEFT EPSU AND BATTERY PACK. CHECKS OK ON TEST.
